Hulls and efficient sets for the rectilinear norm

Chhajed, Dilip ; Chandru, Vijay (1995) Hulls and efficient sets for the rectilinear norm ORSA Journal on Computing, 7 (1). pp. 78-83. ISSN 0899-1499

Full text not available from this repository.

Official URL:

Related URL:


Given a set of points on the plane, we study the structure of their rectilinear hull. We also consider the multiple objective decision of identifying a facility location that minimizes the rectilinear distance to each of these points. We show specific correspondences between the efficient (non-dominated) solutions to the location problem and the rectilinear hulls of point sets in the plane.

Item Type:Article
Source:Copyright of this article belongs to Operations Research Society of America.
Keywords:Mathematics; Convexity; Efficient Sets; Facilities Planning; Location; Rectilinear Norm; Rectilinear Hull
ID Code:5547
Deposited On:19 Oct 2010 11:57
Last Modified:01 Feb 2011 04:40

Repository Staff Only: item control page